CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
samantha28 Views: 53,228
Published: 15 years ago
 
This is a reply to # 70,302

Re: Mirena IUD Side Effects


I had the mirena fitted simply because I had been on other contraception for a long time and wanted a change, plus the idea of no or not much of a period really sounded great. I luckily have never suffered from pains or heavy periods BUT I had the mirena coil fitted last June/July and within a week or so I started feeling really panicky and moody, this turned into panic attacks and feeling really down, tired, snappy just like when I had postnatal depression, so I knew it was hormonal. I went to the doctors who told me I was suffering with Depression and it could not possibly be the coil. After researching the mirena I have found MANY people with the same symptoms who have been fine within two weeks of having it removed. I had it removed last week and am already starting to feel much better. I think it can be fantastic for some but not all and I think you should weigh up the pros and cons of it. I suppose it depends how bad your pains etc. are usually as opposed to the mood swings - although your hubby may not agree with that ! Best of luck !
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.422 sec, (1)